# SDR DALA2018122007313

- Difficulty date: December 15, 2018
- Submitted: December 20, 2018
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 63,180 hours, 26,604 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 23
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 692, L/P 5201374) CEILING EMER LIGHT AT ROW 23 INOP. INSTALLED NEW LIGHT P/N 1317WL OPS CHECK EMERGENCY LIGHT SYSTEM, SYSTEM OPS TESTED OK.
